# SDR WX0A2015090172842

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- Aircraft time: 46,361 hours, 39,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 - 11 FED OVERHEAD EMER LIGHTS WON’T TURN OFF.  R & R ROW 10 - 11 FED OVERHEAD EMER LIGHT BATTERIES IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
